skip to main content
6 posts tagged with test and medical. (View popular tags)
Displaying 1 through 6 of 6. Subscribe:
My wife and I had injections for a TB test on Monday morning (we're adopting our second child and had to get the test). We had to come in Wednesday morning at 9:45 to see if the injection caused any problems. The NP told us everything was fine and we were TB negative.
It's several days later now - Thursday evening - and I'm fine, but my wife has enormous bumps/hives right at the injection site on her arm.
I'm assuming the TB test shot is some kind of totally inert drug so you can't actually get sick from it. Why would a disease that we were supposedly negative for cause hives? Is she allergic to something else? Help! Should we just go to the DR now? The hives are pretty weird.
Neither of us has any food allergies of any kinds.
posted by luriete
on Jan 20, 2011 -
In double-blind clinical trials, is there a common drug put into the placebo group and the test groups drug to test to make sure the participants are taking the drug correctly? [more inside]
posted by ilovehistory
on Feb 5, 2009 -